# SDR ASAA0954352

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 7,577 hours, 2,226 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880585
- Part serial: 050218052944
- Condition: Faulty
- Location: Apu
- Part time: 1,946 hours, 520 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPLACING F.C.U & LUBE MODULE DIFF. PRESS INDICATOR . FAULT CODE (MX MSG) 4931175 DISPLAYED "FCU RESOLVER CIRCUIT SHOWS BAD".  GROUNDED YES.  R&R APU IGNITION UNIT PER M/M 49 41 31 OPS CHECKS GOOD.
